# SDR V0XD2019011600002

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HYDRAULIC COMPARTMENT I/B AND O/B ACCUMULATOR BRACKETS ARE CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED I/B BRACKET(PN:CC670-75604-2) AND O/B BRACKET(PN:CC670-75604-3) IAW CRJ 700 SRM 51-42-21
